# SDR CALA9701105

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD SIDE OF AFT BAGGAGE BIN DOOR CORRODED AT UPPER STOP.  THE CORRODED AREA WAS CUT OUT.  A DOUBLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 51-40-3.
